04-19-2003, 10:45 PM #1Associate Member
- Join Date
- Dec 2002
How does testosterone affect everyone else?
My sex drive is incredible. I'm taking 400mgs of deca and 800mgs of test ethenate a week.
My wife has never looked sexier! Having sex once a day is not enough. I wake up horny and go to bed horny. It's the most addictive thing I have ever put in my body!
Funny thing is my wife seems to like it. She says I've turned into A Nympho, A sex machine. Is it me or do woman sense us guys are on testosterone . It's as if they are also more attracted to us.
I am also nicer to the opposite sex. My wife was scared testosterone would make me mean but it did just the opposite.
My wife and I get along the BEST when I'm on TEST!!!!!!!!!
LIFE IS GOOD!!!!!!!!!!!!
04-19-2003, 10:54 PM #2
Well I'm going to my girlfriends house in about an hour to shoot 100mg of TEST PROP and 75 mg of fina in my ass. How long till you became a freak?
04-19-2003, 10:58 PM #3
Test is definitely my friend! Like you said, it is a very addictive feeling. People used to tell me that I was horny all the time because I'm always checking out women but damn! 500mg of test a week and I'm a freak. I can't get enough sex. I actually started dating the girl I'm now seeing at about the third week of my enanthate /EQ cycle and sex was incredible...two or three times a day! Then I broke my arm and had to stop. Four weeks later, the last of which involved my clomid therapy, and I feel like a bitch! I've heard about how clomid affects some people, but this really sucks. Now I'm rambling in some clomid-induced rant...Give me 100mg of prop, fast!
04-19-2003, 11:02 PM #4
BWHAHAHAHAAAA So what should I expect when I start popping clomid? I hear it makes you emotional, how bad is it????
04-19-2003, 11:03 PM #5
Testosterone is the man's hormone. Deffinitly makes you more... ummm... manly
I had some sun spots on my shoulders that went away permanenty after my first cycle with testosterone. A pretty welcomed "side-effect." In fact, I got no acne on that cycle with test propinate @ 50mg/ED (with Tren @ 75mg ED) and my skin actually looked much more clear all together... but post-cycle Clomid gave me acne like a high school puberty rush...
04-19-2003, 11:07 PM #6
I don't know about the sex part, cuz i'm a virgin and don't have a girlfriend or wife.
HOWEVER, I do getz the "horny" all the time! Running Sustanon @ 750mg a week, and some days it gets so bad that I have to jerk off up to three times!! I usually don't jerk it that much!!
I also feel much better, most of it is probably psychological, but hell, it makes me feel much more energetic, and even a bit with the confidence
04-19-2003, 11:09 PM #7
Greeeeeaaaatt!!! So I should expect acne, and to be a wuss, i'm gonna end up like this guy:
04-19-2003, 11:34 PM #8
Acne is mostly caused by the fluctuations in hormones post cycle... people tend to blame clomid but it is simply a fact of life when coming off.
Clomid may slightly exacerbate the problem as compared to nolvadex , but in my experience you get acne regardless of which post cycle therapy you use.
I personally feel fine post cycle... no real problems... but then again i'm young and i recover quickly.
04-20-2003, 12:40 AM #9
Yeah WS, clomid was a bitch for me, literally. I only used it for 1 week, as my cycle was cut short by an injury, but in that week I would go from really pissed of to listening to an old country song and thinking about an ex-girlfriend who just got married! I also woke up on the second day with a zit on my chest so big it looked like I grew a third nipple. Like Lift Cheif said, it probably 90% caused by the hormone fluctuation, but next time I'm gonna try Nolva for post cycle...I'm scared to do a full three weeks of clomid after my next cycle!
Last edited by motoxxxguy; 04-20-2003 at 07:15 PM.
04-20-2003, 04:10 AM #10alevok Guest
Test is my friend too, whenever I am on it I make sure I have a girlfriend.
But it also makes me more agressive towards people, I lose temper faster when I am on.
04-20-2003, 08:13 AM #11
yea the test makes me very horny all the time. But it seems like for me, the horny wears out a little at about week 6-8 of a 10 week cycle. Then about 4 weeks post cycle it sux and I have a hard time getting it up. Right now I am 6 1/2 weeks out of my cycle and am just starting to get horny again. Im horny when Im sober but when Im drunk, its hard to get it up. That is why Im going to give some cialis a try, for when I hook up with girls while partying. I mean, the last 3 weeks, I hooked up with 3 girls, and couldnt get it back up for any of them. But I had about 12 beers each time. Im a college kid, so partying is an important part of my life right now. Plus all the young 18-19 year old girls cant resist my body. I dont drink durring the week, and diet and workout my ass off. Im a gym rat.
04-20-2003, 09:12 AM #12
Test is my girlfriends best friend..it never gives me attitude just wicked sex..The only thing that gives me attitude is fina..Im ok with everything else.I think for most people it may be in there head with the whole rage thing but i do realize most people react differently.I stay on test 8 mos out of ayear.
04-20-2003, 09:41 AM #13AR-Elite Hall of Famer
- Join Date
- Mar 2003
- United States
- Blog Entries
I am convinced that girls pick up on your test levels. When im not with a steady girl, random girls will go up to me at the bar/partys and ask to go home with me! I am not kidding! Last summer when i did a cycle this happened about 4 times in a month, -half the time i was speechless! The last time i took test, i got back together with an old gf and had the best eight weeks worth of sex ever. Now, on the other hand, i have been done with my clomid therapy for a while and starting to get back to normal-now i am hardly attracted to her This sucks! So, i assume we will break up soon and ill play the field until my next cycle-when she cant resist it.
Users Browsing this Thread
There are currently 2 users browsing this thread. (0 members and 2 guests)